Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 69, Number 229

All articles in this issue are freely accessible.

A posteriori error estimation and adaptivity for degenerate parabolic problems
R. H. Nochetto, A. Schmidt and C. Verdi.
Math. Comp. 69 (2000), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648399
A posteriori error estimates for upwind finite volume schemes for nonlinear conservation laws in multi dimensions
Dietmar Kröner and Mario Ohlberger.
Math. Comp. 69 (2000), 25-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659843
A finite element approximation for a class of degenerate elliptic equations
Bruno Franchi and Maria Carla Tesi.
Math. Comp. 69 (2000), 41-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642821
A domain embedding preconditioner for the Lagrange multiplier system
Einar Haug and Ragnar Winther.
Math. Comp. 69 (2000), 65-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642817
Finite element approximation for equations of magnetohydrodynamics
Matthias Wiedmer.
Math. Comp. 69 (2000), 83-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654014
Error estimates in $L^{2}$, $H^{1}$ and $L^{∞}$ in covolume methods for elliptic and parabolic problems: A unified approach
So-Hsiang Chou and Qian Li.
Math. Comp. 69 (2000), 103-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680859
On the problem of spurious eigenvalues in the approximation of linear elliptic problems in mixed form
Daniele Boffi, Franco Brezzi and Lucia Gastaldi.
Math. Comp. 69 (2000), 121-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642801
Ultraconvergence of the patch recovery technique II
Zhimin Zhang.
Math. Comp. 69 (2000), 141-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680911
Global superconvergence for Maxwell’s equations
Qun Lin and Ningning Yan.
Math. Comp. 69 (2000), 159-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654029
A parallel method for time-discretization of parabolic problems based on contour integral representation and quadrature
Dongwoo Sheen, Ian H. Sloan and Vidar Thomée.
Math. Comp. 69 (2000), 177-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648403
From formal numerical solutions of elliptic PDE’s to the true ones
Z. Wiener and Y. Yomdin.
Math. Comp. 69 (2000), 197-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654018
Numerical algorithms for semilinear parabolic equations with small parameter based on approximation of stochastic equations
G. N. Milstein and M. V. Tretyakov.
Math. Comp. 69 (2000), 237-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653966
On the error term of symmetric Gauss-Lobatto quadrature formulae for analytic functions
David Hunter and Geno Nikolov.
Math. Comp. 69 (2000), 269-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642754
Improving the convergence of non-interior point algorithms for nonlinear complementarity problems
Liqun Qi and Defeng Sun.
Math. Comp. 69 (2000), 283-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642766
Extrapolation methods and derivatives of limits of sequences
Avram Sidi.
Math. Comp. 69 (2000), 305-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665967
The Postage Stamp Problem: An algorithm to determine the $h$-range on the $h$-range formula on the extremal basis problem for $k=4$
Svein Mossige.
Math. Comp. 69 (2000), 325-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680907
On fundamental domains of arithmetic Fuchsian groups
Stefan Johansson.
Math. Comp. 69 (2000), 339-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665958
Computing isogenies between elliptic curves over $F_{p^{n}}$ using Couveignes’s algorithm
R. Lercier and F. Morain.
Math. Comp. 69 (2000), 351-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642770
Computation of relative class numbers of CM-fields by using Hecke $L$-functions
Stéphane Louboutin.
Math. Comp. 69 (2000), 371-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648395
Solving Thue equations without the full unit group
Guillaume Hanrot.
Math. Comp. 69 (2000), 395-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651759
On the equation $∑_{p|N}\frac1p+\frac1N = 1$, pseudoperfect numbers, and perfectly weighted graphs
William Butske, Lynda M. Jaje and Daniel R. Mayernik.
Math. Comp. 69 (2000), 407-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648363
7373170279850
Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba.
Math. Comp. 69 (2000), 421-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651751

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Orthogonal Rational Functions, by Adhemar Bultheel, Pablo Gonzáles-Vera, Erik Hendriksen and Olav Njåstad.
Reviewer: Marcel G. de Bruin
Math. Comp. 69 (2000), 441-442
Review information
Full-text PDF Free Access